Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin ryan123

Posted by Sad Panda on March 29, 2004, at 0:52:24

In reply to Re: withdrawl from Klonopin, posted by ryan123 on March 28, 2004, at 0:13:55

> Oh. Anti-depressant. Yeah. I'm on a couple of those.
>
> The reason the doc wanted me off klonopin in the first place is because I'm a recovering alcoholic, therefore I have substance abuse issues (even though I never took extra tranqs to get high).
>
> My best combo of drugs was paxil, trazodone, and klonopin. I had a great summer in 2002 with that mixture.
>
> Right now I'm on paxil, trazodone, oxazepam, seroquel, propanalol, and tegretol. If you think I'm taking too many pills, I agree, but my shrink doesn't.
>
> I have been through with klonopin withdrawals since the beginning of February, but I feel worse than I did before quitting it.
>
> My brain functions at a lower level with benzos in my system. My creativity is worse, my memory is worse, my reasoning is worse, and I'm worse at Jeopardy. But damnit all, I feel so much better with klonopin.
>
> After going through 7 weeks of withdrawals, I feel stupid for thinking of getting back on it.
>
> The insane thing about everything is that at night, I've been drinking one to five shots of vodka. I'm a recovering alcoholic, so I shouldn't be doing this, but I am more energetic the next day and my brain functions at a higher level.
>
> In fact, when I was a constant drinker five to seven years ago, I got straight A's as an applied math major at a respected college. Since I've been taking benzos, I'm flunking out of classes wherein the math level is predominantly lower than it was in the math major at a class such as Calc III.
>
> I wish everything was more cut and dry in deciding which path to take. If I was a horse, I would've been shot by now. No decision.
>
>

I think you need to try different AD's. I am happy with my current meds (Effexor+Remeron) primarily because they haven't altered my personality or cognitive abilities.

Why are you taking Pranpanol? Do you suffer from pannic attacks?

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:253823
URL: http://www.dr-bob.org/babble/20040325/msgs/329708.html